# SDR CALA2025090908653

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 75,123 hours, 26,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK DOME LIGHT FAILS TO ILLUMINATE WHEN EMERGENCY EXIT LIGHT SWITCH IN ON POSOTION.  EMERGENCY LIGHTING SYSTEM OPS CHECK.  REPLACED BATTERY PACK M1675 IAW AMM 33-51-06. CHECKS GOOD.
